# SDR SWAA2021081720978

- Difficulty date: March 1, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 440 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT DOOR SURROUND STRUCTURE FORWARD FRAME STA 440 NUTPLATE STRIP ON INNER FLANGE IS BROKEN RBL 24.5 / REMOVED AND REPLACED FORWARD CARGO PIT DOOR SURROUND STRUCTURE FORWARD FRAME STA 440 NUTPLATE STRIP RBL 24.5 IAW SRM 51-40-02-0G-0. P/N 143A8200-8 ATAG RX0411
